Alert archive / North Carolina / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 76, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 7, 2005, 8:56 PM EDT for Wake County, North Carolina. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2005, 8:56 PM EDT (00:56 UTC)
- Expired
- Jul 7, 2005, 9:14 PM EDT
- In force
- 18 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Wake County, NC
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 605 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KRAH 080057 SVRRAH NCC183-080145- /O.NEW.KRAH.SV.W.0076.050708T0056Z-050708T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 856 PM EDT THU JUL 7 2005 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEAST WAKE COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 945 PM EDT * AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 8 MILES SOUTHWEST OF FUQUAY-VARINA...OR ABOUT 9 MILES NORTHWEST OF LILLINGTON. MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... FUQUAY-VARINA... GARNER... AUBURN... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE FOR DAMAGING WINDS IN EXCESS OF 58 MPH AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH. LAT...LON 3557 7886 3552 7871 3570 7847 3578 7856 $$ DGS
1 follow-up statement
000 WWUS52 KRAH 080114 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 913 PM EDT THU JUL 7 2005 NCC183-080123- /O.CAN.KRAH.SV.W.0076.000000T0000Z-050708T0145Z/ WAKE NC- 913 PM EDT THU JUL 7 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WAKE COUNTY IS CANCELLED... THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. HOWEVER ADDITIONAL STORMS WILL MOVE ACROSS WAKE COUNTY THROUGH THE EVENING...PRODUCING VERY HEAVY RAIN AND GUSTY WINDS UP TO 40 MPH. A TORNADO WATCH CONTINUES IN EFFECT UNTIL 10 PM. LAT...LON 3557 7886 3552 7871 3570 7847 3578 7856 $$ DGS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:35 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 7, 8:35 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 835 PM EDT THU JUL 7 2005 .SHORT TERM (REST OF TONIGHT)... STRONG CONVERGENCE REMAINED ON MSAS OVER CENTRAL NORTH CAROLINA... WITH THE BEST CONVERGENCE BISECTING THE FORECAST AREA FROM NORTH TO SOUTH COINCIDING WITH THE STRONGEST SURFACE-BASED INFLOW AND THE MSAS ANALYZED SURFACE THETA-E RIDGE. SEVERE THREAT CONTINUES MAINLY FROM THE TRIANGLE EASTWARD. FARTHER WEST...COMBINATION OF KRAX... KGSP...AND KFCX RADARS SHOW SHOWERS BECOMING RAPIDLY SCATTERED WHERE PRESSURE RISES WERE PREVALENT AND AIR WAS BECOMING INCREASINGLY STABLE. HAVE UPDATED THE GRIDDED AND WORDED FORECASTS TO REMOVE THE TORNADO WATCH FOR THE SEVEN WESTERNMOST COUNTIES IN CENTRAL NORTH CAROLINA. IN ADDITION...HAVE OPTED TO DISCONTINUE THE FLOOD WATCH AS TREND IS FOR ONLY SCATTERED SHOWERS AND THUNDERSTORMS PARTICULARLY FROM THE TRIAD SOUTH...AND THIS TREND SHOULD FOLLOW INTO PERSON COUNTY SHORTLY. STILL POTENTIAL FOR SCATTERED SHOWERS TO PROVIDE FOR PONDING IN LOW SPOTS AND POOR DRAINAGE AREAS...BUT WIDESPREAD FLOOD THREAT SHOULD BE DIMINISHING QUICKLY. && .PREVIOUS DISCUSSION... (ISSUED 344 PM EDT THU JUL 7 2005) SHORT TERM (REST OF THIS AFTERNOON)... NEW TORNADO WATCH FORTHCOMING TO INCLUDE COUNTIES OF FORMER TORNADO WATCH IN ADDITION TO ANSON AND WAKE COUNTIES. THE WATCH SHOULD BE IN EFFECT UNTIL 10 PM. ZONE FORECASTS WILL BE SLIGHTLY DELAYED TO ACCOUNT FOR THE NEW WATCH. PREVIOUS DISCUSSION... (ISSUED 315 PM EDT THU JUL 7 2005) SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... PLAN TO CONTINUE FLOOD WATCH AS IS THROUGH THE EARLY PART OF THE NIGHT AND JUST AFTER MIDNIGHT. MSAS AGREEING WITH THE GFS FORECAST OF INCREASING THETA-E ONGOING OVER THE FAR WESTERN ZONES...AHEAD OF BAND OF HEAVY SHOWERS MOVING SLOWLY EAST INTO THAT AREA. COMBINED WITH LOW-LEVEL CONVERGENCE...STRONG UVV...HIGH K INDICES...AND GOOD INFLOW INTO THE SYSTEM FROM THE SOUTH...APPEARS PRUDENT TO CONTINUE THE FLOOD WATCH DESPITE THE FACT THAT...FOR MOST OF THE DAY UNTIL RECENTLY...MANY OF THE AREAS IN THE WATCH HAVE BEEN DRY. THAT COULD CHANGE QUICKLY GIVEN EXPECTED RAINFALL RATES THROUGH THE EVENING. REFERENCE SATELLITE PRECIP ESTIMATES FROM NESDIS. IN ADDITION TO THE FLOOD THREAT...UNSTABLE AIR MASS IN PLACE WITH LIFTED INDICES FROM -4C TO -6C. WITH AVAILABLE HELICITY AND CONVERGENCE ALONG A SURFACE BOUNDARY OVER NORTHERN ZONES...TORNADIC POTENTIAL REMAINS AS PER TORNADO WATCHES ALREADY ISSUED FOR PARTS OF CENTRAL NORTH CAROLINA. IMPRESSIVE THAT CONVECTIVE BANDS EXTEND INTO NORTH CAROLINA ALL THE WAY FROM NORTHERN FLORIDA. ALTHOUGH SOMEWHAT DIFFERENT ON SOME OF THE DETAILS...BOTH THE NAM AND THE GFS GENERALLY AGREE ON CONSIDERABLE MOISTURE AND LIFT THIS EVENING WANING LATE TONIGHT. HELD ON TO A RESIDUAL CHANCE LATE AS THE REMNANTS OF CINDY MOVE NORTHEAST AND A WEAK SURFACE TROUGH REMAINS BEHIND...BUT GFS MODEL SOUNDINGS GROW INCREASINGLY STABLE LATE TONIGHT AND AS THE LATE NIGHT HOURS APPROACH ANY REMAINING SHOWERS SHOULD GENERALLY BE CONFINED TO EASTERNMOST ZONES. FOR FRIDAY AFTERNOON...STRONGEST 850MB WINDS ARE CONFINED TO THE COAST AND THE HIGHER MOISTURE AND LIFT ARE OVER THE COASTAL PLAIN. MODEL SOUNDINGS SHOW A SURFACE TROUGH LINGERING MAINLY OVER EASTERN PARTS OF THE FORECAST AREA...AND GFS MODEL SOUNDINGS SHOW AVAILABLE INSTABILITY AND LIFT PREVAILING IN EASTERN ZONES...AND EAST FROM THERE. OPTED TO CONFINE SLIGHT CHANCE OR CHANCE POPS FRIDAY AFTERNOON CENTRAL AND EAST. NAM AND GFS START TO DIVERGE MORE AND MORE BEYOND FRIDAY NIGHT AS DENNIS ENCROACHES ON FLORIDA AND THE GULF. BASED ON ITS BETTER TRACK RECORD OF LATE...GENERALLY FOLLOWED THE GFS. AXIS OF LIFT AND MOISTURE LIE JUST SOUTH OF THE FORECAST AREA OVERNIGHT FRIDAY...AND CONTINUES JUST SOUTH OF THE FORECAST AREA OR INTO SOUTHERN ZONES SATURDAY. GFS MODEL SOUNDINGS TEND TO BE DRY AND STABLE...BUT WILL HAVE A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS SOUTH ON SATURDAY... INCREASING TO A CHANCE SUNDAY EXCEPT SLIGHT CHANCE AT BEST OVER THE NORTHEAST ZONES WHERE SUBSIDENCE IS FORECAST TO BE THE RULE THROUGH SUNDAY NIGHT. PLAN TO ISSUE ZONE FORECASTS RIGHT AROUND 4 PM TO APPROPRIATELY HANDLE EARLIEST TORNADO WATCH...SCHEDULED TO EXPIRE THEN. LONG TERM (MONDAY THROUGH THURSDAY)... OVERALL...NO SIGNIFICANT CHANGES TO THE EXTENDED FROM PREVIOUS FORECAST OTHER THAN MINOR ADJUSTMENTS TO POPS. HOWEVER...VERY UNCERTAIN EXTENDED PERIOD BASED THE UNCERTAINTY IN THE TRACK DENNIS WILL TAKE. LATEST OFFICIAL TRACK SHIFTED DENNIS JUST SLIGHTLY TO THE EAST...BRINGING IT THROUGH EASTERN MS AND EVENTUALLY INTO THE MID MS VALLEY. IF THIS HOLDS TRUE...WE WILL BE SANDWICHED BETWEEN DENNIS AND A STRONG UPPER LOW OFF OF NEW ENGLAND...WITH A SLIGHTLY WEAKER UPPER RIDGE RESULTING IN LESS SUBSIDENCE TO CAP THE AREA. A WARM FRONT IS PROGGED TO MOVE NORTH ACROSS THE AREA MONDAY AND... DEPENDING ON WHAT DENNIS DOES...WILL STALL NORTH OF THE AREA FOR MOST OF THE REMAINDER OF THE PERIOD. RESULTING STRONG AND MOIST SOUTHERLY FLOW WILL NECESSITATE POPS THROUGH MOST OF THE PERIOD...BUT GIVEN UNCERTAINTY...WILL KEEP POPS SLIGHT TO LOW CHANCE FOR NOW. IT IS TOO EARLY TO TELL AND WILL HAVE TO WATCH THE PROGRESSION OF THE SYSTEM...BUT VEERING PROFILES WITH DECENT SPEED SHEER AND BOUNDARY LAYER CONVERGENCE TUESDAY AND WEDNESDAY MAY BE CAUSE FOR CONCERN IF CURRENT PROGS TURN OUT TO HAVE MERIT. TEMPERATURES REMAIN NEAR GUIDANCE...NEAR NORMAL FOR THE PERIOD. AVIATION... SCT TO BKN CLOUDS TWENTY-FIVE HUNDRED TO FOUR THOUSAND FEET. CONDITIONS WILL LOWER IN SCATTERED SHOWERS AND TSTMS THROUGH MIDNIGHT...ESPECIALLY ALONG A BOUNDARY ACROSS THE NORTHERN PORTION OF THE CWA. THREAT OF PRECIPITATION SHOULD GRADUALLY TAPER OFF OVERNIGHT WITH THE LOSS OF DAYTIME HEATING AND THE BOUNDARY MOVING NORTH. CEILINGS LOWERING AOB ONE THOUSAND FEET AND VSBY AOB 3 MILES IN STRATUS AND FOG 08/08-13Z. WINDS SHIFTING TO SOUTHEAST AT 10 KTS THROUGH THE REST OF THE AFTERNOON...EXCEPT HIGHER IN TSTMS...AFTER 08/10Z WINDS SOUTHWEST AROUND 10 KTS. && .RAH WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH FOR NCZ007>011-023>028-040-041 UNTIL 10 PM THURSDAY. && SHORT TERM...DJF
Hazardous weather outlook, Jul 7, 5:49 AM EDT, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 549 AM EDT THU JUL 7 2005 NCZ007>011-021>028-038>043-073>078-083>086-088-089-081000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 549 AM EDT THU JUL 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT... REMNANTS OF TROPICAL STORM CINDY ARE EXPECTED TO CROSS CENTRAL NORTH CAROLINA TODAY. ASSOCIATED BANDS OF HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING OF CREEKS AND STREAMS AND URBAN DRAINAGES... PARTICULARLY NORTHWEST INCLUDING THE TRIAD AREA...LATER TODAY AND EARLY TONIGHT. A FLOOD WATCH IS IN EFFECT FROM 11 AM THIS MORNING UNTIL 2 AM TONIGHT FOR THE WESTERN PIEDMONT. THERE IS ALSO A RISK OF ISOLATED TORNADOES FROM THUNDERSTORMS THIS AFTERNOON AND EVENING THROUGHOUT CENTRAL NC. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION MAY BE NEEDED AFTER 11 AM TODAY UNTIL EARLY TONIGHT. RFG
In the hours before
Special weather statement, Jul 7, 6:55 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 655 PM EDT THU JUL 7 2005 NCZ024-025-040-080000- ORANGE-DURHAM-CHATHAM- INCLUDING THE CITIES OF...CHAPEL HILL...DURHAM...PITTSBORO 655 PM EDT THU JUL 7 2005 ...THUNDERSTORMS WITH STRONG WINDS MOVING EAST NORTHEAST ACROSS CENTRAL NORTH CAROLINA... A BAND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SECTIONS OF CHATHAM...ORANGE AND DURHAM COUNTIES THROUGH 8 PM. PEOPLE NEAR SILER CITY...FEARRINGTON...PITTSBORO...CHAPEL HILL...CARRBORO AND DURHAM CAN EXPECT WIND GUSTS AROUND 45 MPH...VERY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES. THESE WIND GUSTS WILL BE STRONG ENOUGH TO DOWN A FEW TREE BRANCHES AND STREET SIGNS. REMEMBER...A TORNADO WATCH IS IN EFFECT FOR THE AREA UNTIL 10 PM EDT.
Local storm report, Jul 7, 6:57 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
657 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FUNNEL CLOUD EAGLE SPRINGS 35.30N 79.65W
07/07/2005 MOORE NC LAW ENFORCEMENT
A FUNNEL CLOUD REPORTED BY MOORE COUNTY LAW ENFORCEMENT
ON THE WEST END OF TOWN NEAR EAGLE SPRING.
&&
REUSpecial weather statement, Jul 7, 7:30 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 730 PM EDT THU JUL 7 2005 NCZ041-080015- WAKE- 730 PM EDT THU JUL 7 2005 ...A LINE OF THUNDERSTORMS APPROACHING FROM THE WEST... AT 729 PM EDT... DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS EXTENDING ACROSS CHATHAM COUNTY FROM BYNUM TO PITTSBORO AND GOLDSTON. THIS LINE WAS MOVING EAST AT 30 MPH AND WILL MOVE INTO WESTERN WAKE COUNTY BETWEEN 735 PM AND 745 PM. FREQUENT LIGHTNING... VERY HEAVY RAIN... AND GUSTY WIND TO 40 MPH CAN BE EXPECTED WITH THIS LINE. AREAS THAT WILL LIKELY BE IMPACTED THROUGH 815 PM... INCLUDE MORRISVILLE... THE RDU INTERNATIONAL AIRPORT... CARY... AND APEX. TAKE SHELTER INDOORS WHEN THE SKY DARKENS TO THE WEST. MOVE QUICKLY AWAY FROM WATER AND OPEN FIELDS. BADGETT
Special weather statement, Jul 7, 7:43 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 743 PM EDT THU JUL 7 2005 NCZ040>042-076-077-080045- CHATHAM-HARNETT-JOHNSTON-LEE-WAKE- 743 PM EDT THU JUL 7 2005 ...STRONG THUNDERSTORMS WILL MOVE ACROSS WAKE...CHATHAM...JOHNSTON... LEE AND HARNETT COUNTIES THROUGH 845 PM EDT... AT 743 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PITTSBORO TO SOUTHERN PINES...MOVING EAST AT 15 MPH. LOCATION TO BE IMPACTED BY THESE STORMS INCLUDE THE RDU INTERNATIONAL AIRPORT...APEX...CARY...HOLLY SPRINGS... RALEIGH...FUQUAY VARINA...PINEVIEW...RAVEN ROCK STATE PARK AND LILLINGTON. STORMS SHOULD REACH BOTH DOWNTOWN RALEIGH AND LILLINGTON SHORTLY AFTER 830 PM. GUSTY WINDS OF 30 TO 40 MPH AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. THESE GUSTY WINDS COULD RESULT IN A FEW DOWNED TREES. 04
Local storm report, Jul 7, 8:17 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
817 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD PFAFFTOWN 36.15N 80.30W
07/07/2005 FORSYTH NC TRAINED SPOTTER
TRAINED SPOTTER IN PFAFFTOWN REPORTED RAINFALL OF 6.79
INCHES BTWEEN 2 AND 730PM. FLOODING AT GOLF COURSE NEAR
HIS HOME AND HIS BACKYARD IS FLOODED.
0735 PM TSTM WND DMG SILER CITY 35.72N 79.46W
07/07/2005 CHATHAM NC LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED TREES DOWN IN SILER CITY.
0745 PM TSTM WND DMG FEARRINGTON 35.81N 79.07W
07/07/2005 CHATHAM NC LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED TREES DOWN IN FEARRINGTON.
&&
REULocal storm report, Jul 7, 8:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
847 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG 5 ENE FEARRINGTON 35.83N 78.99W
07/07/2005 CHATHAM NC LAW ENFORCEMENT
SEVERAL TREES DOWN AT JORDAN LAKE JUST NORTH OF US-64.
&&
PWBThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:02 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Wake | 41 min |
| Jul 7, 8:12 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 33 min |
| Jul 7, 8:24 PM EDT | Tornado Warning | RAH | Harnett | 41 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.